04-15-2004, 02:58 PM #1Junior Member
- Join Date
- Mar 2004
After injection,red,hard and hurts
I am taking Qv 300 deca .I am in my 6th week.I shoot in my delts and 1 day after my last shot my shoulder is reddish blotchy looking.It is very hard and stiff and hurts to the touch.It might be alittle warm but not too much.Does anyone know what I could have done.It is now 2 days later and pretty much the same.
04-15-2004, 03:12 PM #2
04-15-2004, 03:20 PM #3
I disagree. I think heat is the way to go...it loosens up the fluid and gets the blood flowing...take some anit imflamitories too
04-15-2004, 03:23 PM #4
OH MY GOD YOU ARE GONNA DIE!!!!! CALL 911 RIGHT AWAY!!!!! LOL..You will be fine, you may have a little infection, but it will go away in a day or two.
04-15-2004, 06:37 PM #5
Bro try some heat to disperse it - monitor your temp - If you spike a temp like 102 + go to the ER for treatment - other than that take something for pain and keep the fluid intake high - keep us posted Bro
04-15-2004, 06:49 PM #6
I totally agree with the heat and monitoring your temp...but if I hit 100 degrees it would be elbows and ashole for me!!right to the hospital I'd be running.
Originally Posted by powerlifter
04-15-2004, 06:55 PM #7Originally Posted by Da Bull
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)